# SDR AALA202210134831

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,442 hours, 36,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: J

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT AT SEAT ROW 17 INOPERATIVE. MAINTENANCE REPLACED DAMAGED CONNECTOR AT SEAT 17 PER ESPM 20-48-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
